Loading ...
Sorry, an error occurred while loading the content.
 

Re: [GIWorld-Hepatitis] thinning hair and nose bleeds and question

Expand Messages
  • AVansi7465@aol.com
    In a message dated 12/27/2001 9:50:58 PM Eastern Standard Time, ... Dear Dawn, I had eye problems on combo, but fortunately, not as severe as yours. Glad you
    Message 1 of 2 , Dec 28, 2001
      In a message dated 12/27/2001 9:50:58 PM Eastern Standard Time,
      curlykew12@... writes:


      > months.. but stopped after treatement and now my hair has a wave in it...
      > LOL>. was very straight before.. LOL.. maybe go on the pega and get curly..
      > he he... My nose bleeds when i blow it.. and ummm may sound bad.. but in
      > morning if i spit .. have blood.. not sure but think is from my teeth.. not
      > sure if is just gum disease or related to the hep c .. dentist says have to
      > do the .. expensive way to clean teeth.. i cant afford.. is almost 2000
      > dolllars.. ins pays only 886.00.. have to get it done tho.. sheesh.. umm
      > had a stringy floater on my eye couple weeks ago.. went to dr right away as
      > sister , the nurse , suggested.. good i did .. had a torn retina... rare he
      > said.. had to have laser surgery right away or risk losing the retina..
      > anyone have any eye problems.. ??
      >
      > dont post much here but try to keep up on reading.. love you all
      >
      > Dawn
      >

      Dear Dawn,

      I had eye problems on combo, but fortunately, not as severe as yours. Glad
      you made it to the opthamologist in time. That's a tricky surgery and
      without it you would have lost your eyesight in that eye. The problem is
      listed on the Ribavirin insert under sides, but it doesn't happen often,
      thank goodness.

      Take care,
      Anne


      [Non-text portions of this message have been removed]
    Your message has been successfully submitted and would be delivered to recipients shortly.